# SDR USAA2009061091450

- Difficulty date: June 9, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 3,012 hours, 993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: FR1569
- Condition: Low Pressure
- Location: L2 Door
- Part time: 3,012 hours, 993 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 1193 - PHL - EMERGENCY EGRESS SYSTEM - AFTER LEAVING GATE GOT A CHECK DOOR PRESSURE ON CIDS PANEL FOR L2 DOOR.  MAINTENANCE SERVICED L2 DOOR ASSIST BOTTLE.
